# SDR SWAA2023021693547

- Difficulty date: January 21, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Debonded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232RF UPPER SKIN PREVIOUS REPAIR IS DISBONDED. (MARKED)<[01] IDENTIFIED FLOOR PANEL 232RF MATERIAL IAW SRM 53-00-50-0I-1 FIG 4 TABLE 4  FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B  DUE TO EXTENT OF DAMAGE FABRICATED NEW 232RF FLOOR PANEL FROM BMS4-23 TYPE 2 LOT#1508290-1; INSTALLED INSERTS USING BMS5-107 LOT#1513635-1 AND CURED USING HEATLAMPS AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) AND BOEING DWG 144A5810-17;[02] INSPECTED AND VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.  VERIFIED MEASUREMENTS TABLE.
